Subspaces of dyadic bicompacta
Doklady Akademii Nauk, Tome 185 (1969) no. 5, pp. 987-990
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_5_a4,
author = {B. Efimov},
title = {Subspaces of dyadic bicompacta},
journal = {Doklady Akademii Nauk},
pages = {987--990},
year = {1969},
volume = {185},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_5_a4/}
}
B. Efimov. Subspaces of dyadic bicompacta. Doklady Akademii Nauk, Tome 185 (1969) no. 5, pp. 987-990. http://geodesic.mathdoc.fr/item/DAN_1969_185_5_a4/